Volume 35, Issue 1
Coefficient Estimates for a Class of $m$-Fold Symmetric Bi-Univalent Function Defined by Subordination

Dong Guo, Huo Tang, En Ao & Liangpeng Xiong

Commun. Math. Res., 35 (2019), pp. 57-64.

Published online: 2019-12

Preview Full PDF 424 3548
Export citation
  • Abstract

In this paper, we investigate the coefficient estimates of a class of $m$-fold bi-univalent function defined by subordination. The results presented in this paper improve or generalize the recent works of other authors.

  • Keywords

analytic function, univalent function, coefficient estimate, $m$-fold symmetric bi-univalent function, subordination

  • AMS Subject Headings

30C45

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

gd791217@163.com (Dong Guo)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-57, author = {Guo , Dong and Tang , Huo and Ao , En and Xiong , Liangpeng}, title = {Coefficient Estimates for a Class of $m$-Fold Symmetric Bi-Univalent Function Defined by Subordination}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {1}, pages = {57--64}, abstract = {

In this paper, we investigate the coefficient estimates of a class of $m$-fold bi-univalent function defined by subordination. The results presented in this paper improve or generalize the recent works of other authors.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.01.06}, url = {http://global-sci.org/intro/article_detail/cmr/13474.html} }
TY - JOUR T1 - Coefficient Estimates for a Class of $m$-Fold Symmetric Bi-Univalent Function Defined by Subordination AU - Guo , Dong AU - Tang , Huo AU - Ao , En AU - Xiong , Liangpeng JO - Communications in Mathematical Research VL - 1 SP - 57 EP - 64 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.01.06 UR - https://global-sci.org/intro/article_detail/cmr/13474.html KW - analytic function, univalent function, coefficient estimate, $m$-fold symmetric bi-univalent function, subordination AB -

In this paper, we investigate the coefficient estimates of a class of $m$-fold bi-univalent function defined by subordination. The results presented in this paper improve or generalize the recent works of other authors.

Dong Guo, Huo Tang, En Ao & Liangpeng Xiong. (2019). Coefficient Estimates for a Class of $m$-Fold Symmetric Bi-Univalent Function Defined by Subordination. Communications in Mathematical Research . 35 (1). 57-64. doi:10.13447/j.1674-5647.2019.01.06
Copy to clipboard
The citation has been copied to your clipboard